# SDR 9JLA2021033034755

- Difficulty date: March 16, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N68GS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 5,802 hours, 5,439 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pcb
- Part number: 1283641029
- Part serial: 02050701ICT
- Condition: Defective
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT BOOST PUMP LIGHT WOULD NOT EXTINGUISH DURING BEFORE TAXI CHECKS. MOMENTARY FLASH OF LEFT FUEL PRESSURE LOW ANNUNCIATOR WHEN CYCLING THE BOOST PUMP SWITCH. THE MAINTENANCE TECH DETERMINED THE CIRCUIT CARD ASSY WAS DEFECTIVE AND WAS REPLACED WITH NEW CARD. OPS CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
